# SDR IPXA2023120469827

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 26,109 hours, 15,955 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK ON L/H WING TRAILING EDGE TOP SKIN AROUND RIB 9 - STA ABX. 93 SECTION C COMPLIED WITH FOLLOW ACTIONS OF EO-88865-REQ3 TO EXTEND INTERIM REPAIR OF ORIGINAL FAULT T3F18E003EWCB TO C-CHECK WITH REPETITIVE INSPECTIONS AT 30 DAY INTERVALS.
